On the conservation laws and traveling wave solutions to the BBM equation

Emrullah Yaşar, Teoman Özer

Araştırma sonucu: ???type-name???Makalebilirkişi

Özet

In this study the Benjamin-Bona-Mahony (BBM) equation, modelling long wave motion in nonlinear dispersive systems is discussed. Applying the new general theorem on nonlocal conservation laws [1], (N. H. Ibragimov, A new conservation theorem, J. Math. Anal. Appl., Vol. 333 (2007), pp. 311–328) and using the symmetries of the model equation conservation laws are discussed. Also, we construct reductions and solutions of the BBM equation using inverse variational and symmetry methods.

Orijinal dilİngilizce
Sayfa (başlangıç-bitiş)77-86
Sayfa sayısı10
DergiJournal of Interdisciplinary Mathematics
Hacim13
Basın numarası1
DOI'lar
Yayın durumuYayınlandı - 2010

Parmak izi

On the conservation laws and traveling wave solutions to the BBM equation' araştırma başlıklarına git. Birlikte benzersiz bir parmak izi oluştururlar.

Alıntı Yap